IJPAM: Volume 90, No. 4 (2014)


Sergey V. Ershkov
Institute for Time Nature Explorations
M.V. Lomonosov's Moscow State University
Leninskie Gory, 1-12, Moscow, 119991, RUSSIA

Abstract. A new quasi-periodic solutions of Einstein-Friedman equations are presented here.

The equation for law of energy saving is proved to be transformed to the proper Abel ordinary differential equation.

The equation for evolution of the density of inter-stellar matter is reduced to linear ODE in the case of arbitrary equation of state. The equation of state in a form of linear connexion between the density and pressure of inter-stellar matter is used for the obtaining of such a solution. Besides, the component of solution for the density of inter-stellar matter is proved to be expressed in term of a proper quasi-elliptical integral.

The component of solution for the radius of space curvature is expressed depending on the density of inter-stellar matter.

Received: October 10, 2013

AMS Subject Classification: 83CXX, 83F05

Key Words and Phrases: Einstein-Friedman equations, radius of space curvature, Abel ODE

Download paper from here.

DOI: 10.12732/ijpam.v90i4.8 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 90
Issue: 4